Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 2, Number 1

All articles in this issue are freely accessible.

Boundary conditions interpreted as conformal transformation
B. R. Seth.
Proc. Amer. Math. Soc. 2 (1951), 1-4
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0040426
On the Walsh-Kaczmarz series
Gen-Ichirô Sunouchi.
Proc. Amer. Math. Soc. 2 (1951), 5-11
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0041259
On a problem of M. A. Zorn
Pierre Lelong.
Proc. Amer. Math. Soc. 2 (1951), 12-19
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0040448
Note on a series of products of three Legendre polynomials
John P. Vinti.
Proc. Amer. Math. Soc. 2 (1951), 19-23
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0043266
On the polynomials whose derivatives have integral values at the integers
Ernst G. Straus.
Proc. Amer. Math. Soc. 2 (1951), 24-27
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0040481
On the analytic continuation of Newton series
V. F. Cowling.
Proc. Amer. Math. Soc. 2 (1951), 28-31
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0039799
Non-negative observables are squares
S. Sherman.
Proc. Amer. Math. Soc. 2 (1951), 31-33
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0039925
A note on pointwise convergence
M. K. Fort.
Proc. Amer. Math. Soc. 2 (1951), 34-35
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0040647
Some geometrical inequalities for sets in Hilbert space
Helmut Aulbach.
Proc. Amer. Math. Soc. 2 (1951), 36-45
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0040681
The bounded additive operation on Banach space
Albert Wilansky.
Proc. Amer. Math. Soc. 2 (1951), 46
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0039913
A characterization of minimal surfaces in isothermic representation
Maxwell O. Reade.
Proc. Amer. Math. Soc. 2 (1951), 47-54
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0040747
On a mass distribution associated with a class of polynomials
Maxwell O. Reade.
Proc. Amer. Math. Soc. 2 (1951), 55-63
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0041991
Bernstein polynomials for functions of two variables of class $C^{(k)}$
Edward H. Kingsley.
Proc. Amer. Math. Soc. 2 (1951), 64-71
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0042548
Deferred Bernstein polynomials
G. G. Lorentz.
Proc. Amer. Math. Soc. 2 (1951), 72-76
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0041900
On a theorem of Nicolesco and generalized Laplace operators
Min-Teh Cheng.
Proc. Amer. Math. Soc. 2 (1951), 77-86
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0041292
Vector subseries of maximum modulus
Hugh J. Hamilton.
Proc. Amer. Math. Soc. 2 (1951), 87-92
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0040450
On sets of constant width
Gerald Freilich.
Proc. Amer. Math. Soc. 2 (1951), 92-96
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0041465
On the products of functions represented as convolution transforms
I. I. Hirschman and D. V. Widder.
Proc. Amer. Math. Soc. 2 (1951), 97-99
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0041967
The closure of translations in $L^{p}$
Harry Pollard.
Proc. Amer. Math. Soc. 2 (1951), 100-104
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0041968
Completely reducible Lie algebras of linear transformations
Nathan Jacobson.
Proc. Amer. Math. Soc. 2 (1951), 105-113
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0049882
An extension of the Jacobson radical
Bailey Brown.
Proc. Amer. Math. Soc. 2 (1951), 114-117
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0040286
Algebraically closed groups
W. R. Scott.
Proc. Amer. Math. Soc. 2 (1951), 118-121
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0040299
On a theorem of Gleason
C. Chevalley.
Proc. Amer. Math. Soc. 2 (1951), 122-125
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0041862
Two proofs of a theorem on algebraic groups
C. Chevalley and E. Kolchin.
Proc. Amer. Math. Soc. 2 (1951), 126-134
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0040305
A factoring theorem for homomorphisms
R. Creighton Buck.
Proc. Amer. Math. Soc. 2 (1951), 135-137
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0040284
On the ideals and automorphisms of non-associative rings
M. F. Smiley.
Proc. Amer. Math. Soc. 2 (1951), 138-143
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0040277
On a theorem of R. Moufang
R. H. Bruck.
Proc. Amer. Math. Soc. 2 (1951), 144-145
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0041839
On the projective structure of a modular lattice
R. M. Thrall.
Proc. Amer. Math. Soc. 2 (1951), 146-152
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0041104
Functional uniformities
S. B. Myers.
Proc. Amer. Math. Soc. 2 (1951), 153-158
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0040644
Arcwise convex sets
F. A. Valentine.
Proc. Amer. Math. Soc. 2 (1951), 159-165
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0039994
Remarks on a theorem of E. J. McShane
B. J. Pettis.
Proc. Amer. Math. Soc. 2 (1951), 166-171
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0048012
Choice functions and Tychonoff’s theorem
W. H. Gottschalk.
Proc. Amer. Math. Soc. 2 (1951), 172
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0040376
A fixed point theorem for pseudo-arcs and certain other metric continua
O. H. Hamilton.
Proc. Amer. Math. Soc. 2 (1951), 173-174
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0039993